# SDR SWIA201126117

- Difficulty date: April 26, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 22,180 hours, 18,928 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON, LOWER OUTBOARD LEADING EDGE SKIN IS DAMAGED.  (C-CHECK)  REPLACED LEFT AILERON LOWER OUTBOARD LEADING EDGE SKIN PER SRM.
